Construction of orthogonal Latin hypercube designs

Fasheng Sun, Min Qian Liu, Dennis K.J. Lin

Research output: Contribution to journalArticle

61 Scopus citations

Abstract

Latin hypercube designs have found wide application. Such designs guarantee uniform samples for the marginal distribution of each input variable. We propose a method for constructing orthogonal Latin hypercube designs in which all the linear terms are orthogonal not only to each other, but also to the quadratic terms. This construction method is convenient and flexible, and the resulting designs can accommodate many more factors than can existing ones.

Original languageEnglish (US)
Pages (from-to)971-974
Number of pages4
JournalBiometrika
Volume96
Issue number4
DOIs
StatePublished - Dec 1 2009

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)
  • Agricultural and Biological Sciences (miscellaneous)
  • Agricultural and Biological Sciences(all)
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Construction of orthogonal Latin hypercube designs'. Together they form a unique fingerprint.

  • Cite this